Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Naproxen Sodium

Equate - Naproxen Sodium 220 mg, 20 Liquid Softgels


Equate - Naproxen Sodium 220 mg, 20 Liquid Softgels by Equate at HQ Health Blogs. SKU: CV-07874209546. Hurry! Limited time offer. Offer valid only while supplies last.


Features & Highlights

  • Pain Reliever/Fever Reducer (NSAID).
  • 20 Liquid Softgels.

Additional Information

Manufacturer:Wal-Mart Stores, Inc.
Brand:Equate
Publisher:Wal-Mart Stores, Inc.
Studio:Wal-Mart Stores, Inc.
UPC:078742095462
SKU:CV-07874209546
EAN:0078742095462
Item Weight:0.13 pounds
Item Size:1.81 x 3.62 x 3.62 inches
Package Weight:0.13 pounds
Package Size:1.81 x 1.81 x 1.81 inches

Equate - Naproxen Sodium 220 mg, 20 Liquid Softgels by Equate

Buy Now:
Equate - Naproxen Sodium 220 mg, 20 Liquid Softgels

Brand: Equate
SKU: #CV-07874209546
4.1 out of 5 stars with 133 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$13.50


Quantity:  

 


View More In Naproxen Sodium.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Equate, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


Aleve LiquidGels 2Pack (160 LiquidGels Each ) DSLtt3
By Aleve
Aleve LiquidGels 2Pack (160 LiquidGels Each )...

Aleve Liquid Gels, Bulk Size Value 2 Pack ( 160-Count Bottle Each )
By Aleve
Aleve Liquid Gels, Bulk Size Value 2 Pack ( 160-Count Bottle Each )...

Aleve Caplets, 2Pack (320 Count Each ) Nksl3hk
By Aleve

Lil' Drugstore Products Aleve Caplets, 2-Count Boxes (Pack of 12)
By Lil' Drugstore
mpn: 70236, ean: 0792554732369,
Aleve Pain Reliever 2 Caplets Fever Reducer Multi-dose Pack Boxed Price is indicated for bulk discounted quantity of 12 unit(s) per case....

Aleve Pain Reliever/Fever Reducer Tablets, 100 ea (Pack of 3)
By Aleve
The power of Aleve is available as a tablet. One Aleve has the strength to get you through your day without having to take more pills every few hours.Comes in a small, round tablet. Just 1 tablet can manage pain for up to 12 hours. For minor aches an...

Aleve 90010 Aleve Pain Relief Caplets Packs Single Dose 50/BX Blue
By Aleve
mpn: ACM90010, ean: 0073577900103,
Aleve temporarily relieves minor aches and pains with the strength to last all day. Aleve contains naproxen sodium for fast, effective pain relief. Tablets come individually wrapped....

Naproxen 220mg 12-hour Relief Sunmark Brand 100 Caplets
By Sunmark
mpn: PE36878S1, ean: 0010939634443,
Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps; headache, toothache, the common cold. Temporarily reduces fever. Gluten free. Strength to last 12 hours.Active Ingredients: Each C...

Aleve Liquid Gels (160 ct.) (pack of 2)
By Aleve
mpn: 8963145, ean: 3085349277631,
Aleve Liquid Gels (160 ct.) (pack of 2)...

Aleve Liquid Gels (160 ct.)
By Aleve
It would take twice as many Advil or four times as many Extra Strength Tylenol to equal the all-day relief of just two Aleve. (Comparison based on minimum label dosing for 24 hours). Aleve Liquid Gels are available without a prescription, so it's con...

Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 40 Count - 2 Packs
By Aleve



Privacy Policy / Terms of Service
© 2019 - hqhealthblogs.com. All Rights Reserved.